# SDR SWAA2023092192886

- Difficulty date: August 23, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP BETWEEN STA 727-727D LBL 21' CORRODED<[01] REMOVED CORROSION ON AFT CARGO COMPT CAP STRIP BETWEEN STA 727 TO STA 727D LBL 21 PER REF SRM 51-10-02-0G-0 FOUND WITHIN LIMITS PER REF SRM 53-00-53-1A-1;[02] VERIFIED STEP 1
